← Return to Mesenteric Panniculitis or Sclerosing Mesenteritis

Discussion
BillyMac65 (@billymac65)

Mesenteric Panniculitis or Sclerosing Mesenteritis

Digestive Health | Last Active: Oct 21 5:40pm | Replies (1504)

Comment receiving replies
@fernandoparce

Hello everyone my name is Fernando I just started presents on a week and a half ago can somebody tell me what is it for the doctor told me to drink 40 mg but I’m taking 20 because 20 makes me nauseated and doesn’t make me feel too good now if I’m taking 20 in a week then take 15 then another week 5 and then stop I’m not too sure how to take them can anybody guide me to this.thank you

Jump to this post


Replies to "Hello everyone my name is Fernando I just started presents on a week and a half..."

Hello @fernandoparce , are you taking PREDNISONE? If so it is generally used to reduce inflammation and may have other benefits when used to treat Mesenteric Panniculitis.

Your doctor may have instructed you to take it with food, maybe after a meal. Prednisone can make you nauseous. If your doctor instructed you to take it after a meal, make sure you are doing that to minimize any nausea. You do not want to quit taking it without talking to your doctor first.

Please call your doctor or pharmacist and let them know that you didn’t take the 40mg. It may not be a big deal. Maybe they will just have you take 20mg for two weeks then taper off, you just won’t receive the benefits of the 40mg.

Did this answer your questions?